Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Past 2 months I have no menses due to Cyst in right Ovary. Took duphaston for period, is there any problem to get pregnant ?

Hello Doctor, Name:Thressia , Age:25 ,Married, Children- No.For the past 2 months i have no menses and pregnancy test too is negative. My height is 5ft 5inch. My weight was 67 kg in January and now i am 75 kg in April. A gyno told me its cyst near my right ovary which is the reason for not having menses.Gyno said in medical terms its a simple cyst it neither too short not too big about 4 cm. Now they have given me Duphaston for the periods to come and exactly after 1 week my menses started.Gyno also told me to take BELARA-(belara chlormadinone acetate ethinyl estradiol) from the first day of the period for 3 months and further scan to know the cyst on the right overy has gone. This my medical history till now.My Question is 1) Whether the above treatment specially the pills i am having has any effect on my fertilty and health and whether it is a normal way of treatment? 2) Is there any problem getting preganent when the cyst is present. Please advise
Asked On : Tue, 10 May 2011
Answers:  3 Views:  154
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi,Thressia,thanks for query.there is no need to worry.this drugs will not affect your fertility.In fact as long as you are taking this drugs you can not become pregnant.It is better that after stopping this drug you wait for at least 3 months and then trying for pregnancy.Cyst will not cause any problem.bye.
Answered: Tue, 10 May 2011
I find this answer helpful
OBGYN Dr. Rakhi Tayal's  Response
Thanks for choosing HealthcareMagic forum.
The pill you are taking right now to dissolve your cyst will act as a contraceptive and will let you get pregnant.There is no problem if you conceive with the cyst present but the presence of cyst might hinder in your ovulation and may delay your conception.
Dr. Rakhi Tayal

Answered: Tue, 10 May 2011
I find this answer helpful
Pediatrician Dr. Suryakanta Baraha's  Response
ther is no effect on your fertility by taking these .cysts if there then can cause affect pregnancy. consult ur gynnecologist about it. take care.
Answered: Tue, 10 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor